Wyoming, 2023

Damaging Wind in Wyoming, June 4, 2023

June 4, 2023 · NWS RIW · 1 event in 1 county or zone

A microburst from a thunderstorm caused localized damage to a barn and outbuildings near Lucerne.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A microburst from a thunderstorm caused localized damage to a barn and outbuildings near Lucerne.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 4, 11:51 AM MST, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 4, 11:51 AM MST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1251 PM MDT Sun Jun 4 2023

.DISCUSSION...(This evening through Sunday)
Issued at 1249 PM MDT Sun Jun 4 2023

Current water vapor imagery shows an upper low spinning over
northern Utah, along with the flow of moisture into Wyoming from the
Gulf of Mexico. These have been consistent features over the past
few days. Therefore, showers and thunderstorms are once again
expected across the area today. The precipitable water (PWAT) value
on the 12Z sounding was 0.83", again in the higher end
climatologically; this puts the value between 150% and 200% above
normal. This translates to mean that any showers/thunderstorms today
will likely come with heavy rain. Rain chances today will be less
numerous than the past few days. The best chances will generally be
east of the Divide, thanks to a southeasterly flow entering the
southeastern portion of the state. Isolated chances exist west of
the Divide, with better chances over higher elevations thanks to
enhanced lift. Will continue to monitor river gauges as they respond
to any rain and continued mountain snowmelt.

Today's temperatures will be fairly similar to yesterday, with a
little warming expected due to decreased cloud coverage compared to
yesterday: mid-to-upper 60s west of the Divide and mid-60s to mid-
70s east of the Divide. These temperatures are around or below
normal for early June.

Monday, the current upper low over Utah is set to travel north into
Idaho and fill. Monday will also see afternoon (diurnally driven)
showers/thunderstorms. Coverage will be less than today and the past
few days, but with PWAT values still 150% to 175% above normal, some
heavy rain is still possible to accompany any convective showers.

The forecast is still set on a high pressure system, currently
centered over the North Dakota/Canada border, retrograding slowly
towards Wyoming over the next week, and actually, models are showing
this high remaining through about next Monday (June 12th), although
this is quite far out in terms of looking at models. This high will
keep the overall weather pattern fairly consistent through the week,
the only exception will be any upper lows or shortwaves coming in
from the west. Expect temperatures to slightly warm through the
week, reaching near or above normal. Diurnally driven showers/storms
will also continue, as southeasterly flow remains.

&&

.AVIATION...For the 18Z TAFS through 18Z Monday
Issued at 1127 AM MDT Sun Jun 4 2023

Moisture remains plentiful and well-above the seasonal average
for early June. Intermittent low clouds have plagued a few
locations this morning, but these clouds are on the decline late
Sunday morning. Therefore, VFR to prevail through the period. The
best chance for showers and isolated thunderstorms will be near
and east of the Continental Divide this afternoon and evening. The
primary moisture feed is across central and northern Wyoming, so
have included some TEMPO groups where confidence is a bit higher.
Extensive cloud cover Sunday morning may hinder surface heating
and destabilization, so thunderstorms are expected to be isolated
in nature. Brief MVFR is possible with the heavier showers and
storms along with surface outflow wind 15-25kts. An upper level-
low to our southwest slowly drifts north overnight keeping the
threat of light showers at least through the evening across the
west. Cloud cover begins to dissipate early Monday morning
creating the possibility for areas of fog toward Monday sunrise
for those terminals that receive late Sunday rainfall. Mountain
tops occasionally obscured through 06Z/Monday along and east of
the Continental Divide.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on smoke, icing, and turbulence forecasts.

&&

.FIRE WEATHER...
Issued at 1249 PM MDT Sun Jun 4 2023

Near to slightly below normal temperatures are expected across the
area today. Scattered showers, with potential for thunderstorms,
through the evening. Places along and east of the Divide will have
the greatest chances, as well as higher elevations across the entire
area. isolated convection is possible anywhere, however. Any rain is
likely to be a wetting rain, thanks to much higher than normal
precipitable water (PWAT) values. Relative humidity values are
expected to remain above critical values. A slight warming trend
this coming week, with lesser chances for rain.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION...Wittmann
AVIATION...CNJ
FIRE WEATHER...Wittmann
Hazardous weather outlook, Jun 4, 2:00 AM MST, 13 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
300 AM MDT Sun Jun 4 2023

WYZ001>020-022>030-051300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
300 AM MDT Sun Jun 4 2023

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight.

Scattered showers and isolated thunderstorms will produce brief,
intense rainfall.

Mountain snowmelt continues to keep water levels elevated on western
Wyoming creeks and rivers.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Somewhat drier conditions are expected with a warming trend,
especially after Thursday. Snowmelt will continue west of the
Continental Divide, but the probability of widespread hazardous
weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 4, 1:17 PM MST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
217 PM MDT SUN JUN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     RAIN             1 WNW DUBOIS            43.54N 109.66W
06/04/2023  M1.94 INCH       FREMONT            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             6 ESE DUBOIS            43.50N 109.53W
06/04/2023  M1.68 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             4 W RIVERTON            43.03N 108.45W
06/04/2023  M1.65 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 NE CODY               44.54N 109.03W
06/04/2023  M1.59 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             5 SSE SMOOT             42.55N 110.89W
06/04/2023  M1.59 INCH       LINCOLN            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             7 WNW LANDER            42.86N 108.87W
06/04/2023  M1.59 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             4 WSW LANDER            42.82N 108.81W
06/04/2023  M1.58 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             9 SSE LANDER            42.71N 108.68W
06/04/2023  M1.54 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NNE PINEDALE          42.88N 109.86W
06/04/2023  M1.50 INCH       SUBLETTE           WY   TRAINED SPOTTER

            MULTI-DAY REPORT.

0120 PM     RAIN             2 WSW CODY              44.51N 109.10W
06/04/2023  M1.49 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             7 SSE ROCK SPRINGS      41.50N 109.16W
06/04/2023  M1.41 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             6 SW LANDER             42.76N 108.79W
06/04/2023  M1.37 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             15 WSW HAMILTON DOME    43.71N 108.87W
06/04/2023  M1.34 INCH       HOT SPRINGS        WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             4 WSW RELIANCE          41.65N 109.26W
06/04/2023  M1.33 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NNW LANDER            42.84N 108.74W
06/04/2023  M1.33 INCH       FREMONT            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             3 ESE CODY              44.50N 109.00W
06/04/2023  M1.32 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NE RIVERTON           43.03N 108.37W
06/04/2023  M1.30 INCH       FREMONT            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             5 SW LANDER             42.77N 108.79W
06/04/2023  M1.29 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             5 SE PINEDALE           42.82N 109.79W
06/04/2023  M1.26 INCH       SUBLETTE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             9 N RIVERTON            43.16N 108.40W
06/04/2023  M1.26 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 SW CODY               44.51N 109.07W
06/04/2023  M1.24 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             LANDER                  42.83N 108.74W
06/04/2023  M1.22 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 ESE CODY              44.52N 109.04W
06/04/2023  M1.21 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             13 SSE BUFFALO          44.17N 106.61W
06/04/2023  M1.20 INCH       JOHNSON            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NNW PINEDALE          42.88N 109.87W
06/04/2023  M1.17 INCH       SUBLETTE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             AFTON                   42.73N 110.93W
06/04/2023  M1.17 INCH       LINCOLN            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             1 S ROCK SPRINGS        41.59N 109.22W
06/04/2023  M1.15 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             3 WSW CODY              44.50N 109.11W
06/04/2023  M1.08 INCH       PARK               WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             9 SE HAMILTON DOME      43.69N 108.44W
06/04/2023  M1.08 INCH       HOT SPRINGS        WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 NNW LANDER            42.85N 108.74W
06/04/2023  M1.05 INCH       FREMONT            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             7 NE CODY               44.59N 108.97W
06/04/2023  M1.02 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             4 SE CODY               44.49N 108.99W
06/04/2023  M1.01 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             5 SSW BUFFALO           44.28N 106.73W
06/04/2023  M1.01 INCH       JOHNSON            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 E CASPER              42.83N 106.31W
06/04/2023  M0.99 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 ENE CASPER            42.84N 106.29W
06/04/2023  M0.98 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             THERMOPOLIS             43.65N 108.21W
06/04/2023  M0.98 INCH       HOT SPRINGS        WY   TRAINED SPOTTER

            MULTI-DAY REPORT.

0120 PM     RAIN             7 NNE CODY              44.61N 108.98W
06/04/2023  M0.94 INCH       PARK               WY   TRAINED SPOTTER

            MULTI-DAY REPORT.

0120 PM     RAIN             2 NNW TURNERVILLE       42.87N 110.91W
06/04/2023  M0.93 INCH       LINCOLN            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             7 SW RALSTON            44.64N 108.96W
06/04/2023  M0.88 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             9 SSW BIG TRAILS        43.65N 107.37W
06/04/2023  M0.83 INCH       WASHAKIE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 SE GREEN RIVER        41.50N 109.45W
06/04/2023  M0.83 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 SSE GREEN RIVER       41.50N 109.46W
06/04/2023  M0.78 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 S CASPER              42.81N 106.33W
06/04/2023  M0.78 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             3 NW BOULDER            42.75N 109.67W
06/04/2023  M0.77 INCH       SUBLETTE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 SE THAYNE             42.90N 110.98W
06/04/2023  M0.77 INCH       LINCOLN            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 SSE GREEN RIVER       41.49N 109.45W
06/04/2023  M0.76 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 SSW GREEN RIVER       41.51N 109.48W
06/04/2023  M0.74 INCH       SWEETWATER         WY   COCORAHS

            MULTI-DAY REPORT.

0102 PM     RAIN             1 NNW GREEN RIVER       41.53N 109.48W
06/04/2023  M0.73 INCH       SWEETWATER         WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             3 W BOULDER             42.72N 109.69W
06/04/2023  M0.73 INCH       SUBLETTE           WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             1 WSW CASPER            42.83N 106.34W
06/04/2023  M0.73 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             8 NNE MAYOWORTH         43.94N 106.75W
06/04/2023  M0.73 INCH       JOHNSON            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NW CASPER             42.84N 106.34W
06/04/2023  M0.70 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             3 SSW MILLS             42.81N 106.40W
06/04/2023  M0.67 INCH       NATRONA            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             TEN SLEEP               44.03N 107.45W
06/04/2023  M0.64 INCH       WASHAKIE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             6 WNW CORA              42.99N 110.09W
06/04/2023  M0.62 INCH       SUBLETTE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             3 N ETNA                43.08N 111.00W
06/04/2023  M0.61 INCH       LINCOLN            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             BUFFALO                 44.34N 106.71W
06/04/2023  M0.61 INCH       JOHNSON            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             BUFFALO                 44.35N 106.69W
06/04/2023  M0.59 INCH       JOHNSON            WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 SE MEETEETSE          44.14N 108.84W
06/04/2023  M0.55 INCH       PARK               WY   PUBLIC

            MULTI-DAY REPORT.

0120 PM     RAIN             10 SW CODY              44.44N 109.21W
06/04/2023  M0.55 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             COWLEY                  44.89N 108.47W
06/04/2023  M0.54 INCH       BIG HORN           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 W GARLAND             44.78N 108.69W
06/04/2023  M0.52 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             5 N TEN SLEEP           44.10N 107.45W
06/04/2023  M0.50 INCH       WASHAKIE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             3 SSW WILSON            43.47N 110.90W
06/04/2023  M0.39 INCH       TETON              WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             LOVELL                  44.83N 108.38W
06/04/2023  M0.39 INCH       BIG HORN           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             2 S GARLAND             44.75N 108.65W
06/04/2023  M0.34 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 WSW LUCERNE           43.73N 108.18W
06/04/2023  M0.32 INCH       HOT SPRINGS        WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 WNW OTTO              44.40N 108.29W
06/04/2023  M0.32 INCH       BIG HORN           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             SOUTH ENTRANCE          44.13N 110.67W
06/04/2023  M0.29 INCH       TETON              WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             3 NNW CLARK             44.95N 109.17W
06/04/2023  M0.29 INCH       PARK               WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             MOOSE                   43.66N 110.72W
06/04/2023  M0.24 INCH       TETON              WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             4 WNW MORAN JUNCTION    43.86N 110.59W
06/04/2023  M0.24 INCH       TETON              WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             1 WNW SHELL             44.53N 107.80W
06/04/2023  M0.23 INCH       BIG HORN           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NNE JACKSON           43.48N 110.76W
06/04/2023  M0.20 INCH       TETON              WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             9 S MANDERSON           44.14N 107.94W
06/04/2023  M0.19 INCH       WASHAKIE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             9 E TOWER JUNCTION      44.90N 110.24W
06/04/2023  M0.19 INCH       PARK               WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             KELLY                   43.62N 110.63W
06/04/2023  M0.18 INCH       TETON              WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             1 NW POWDER RIVER       43.04N 106.99W
06/04/2023  M0.17 INCH       NATRONA            WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             6 NE WINCHESTER         43.92N 108.06W
06/04/2023  M0.13 INCH       WASHAKIE           WY   COCORAHS

            MULTI-DAY REPORT.

0120 PM     RAIN             TOWER JUNCTION          44.92N 110.42W
06/04/2023  M0.11 INCH       PARK               WY   CO-OP OBSERVER

            MULTI-DAY REPORT.

0120 PM     RAIN             5 W SHELL               44.52N 107.88W
06/04/2023  M0.11 INCH       BIG HORN           WY   COCORAHS

            MULTI-DAY REPORT.

&&

The radar

The Riverton/Lander radar (KRIW), 81 km away, was scanning. The volume nearest the first event began at 22:19 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hot Springs

When
June 4, 3:20 PM MST to 3:30 PM MST
Where
Hot Springs County, 2 mi NNE of Lucerne
Measured
48 kt (55 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
43.757, -108.155

Damage to a barn and several outbuildings from a strong thunderstorm wind gust at a ranch between Thermopolis and Kirby WY. Estimated wind gust of 50 to 60 mph based on damage. Damage estimated to have occurred around 426 PM MDT June 4 2023 based on radar. Nearest surface observation was a personal weather sensor 4 miles away, which showed a gust to 22 mph at the 445 pm reporting time, but storm did not directly affect this sensor location. Sheds, items, and debris were blown east to west generally with no indication of distinct rotation. Outbuildings had openings to the east, making them especially susceptible to easterly wind gusts. Little to no damage to nearby farms or trees, as the downdraft was from a small storm, leading to very localized damage, likely from an individual downdraft.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2023Every state in 2023This day in weather historyWarnings in Wyoming, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1105306.